# SDR BJNA980504

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ILLUMINATED, FOLLOWED QRH PROCEDURE AND AFTER A FEW MOMENTS THE OVERHEAT LIGHT WENT OUT. RETORQUED CLAMP ON INBOARD END OF AIR CLEANER AT FORWARD END OF LEFT A/C BAY PER BMM 36-19-11, GRUOND CHECKS NORMAL.  (M)
